IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v265y1999i1p28-42.html
   My bibliography  Save this article

High-temperature series analysis of the free energy and susceptibility of the 2D random-bond Ising model

Author

Listed:
  • Roder, Alexandra
  • Adler, Joan
  • Janke, Wolfhard

Abstract

We derive high-temperature series expansions for the free energy and susceptibility of the two-dimensional random-bond Ising model with a symmetric bimodal distribution of two positive coupling strengths J1 and J2 and study the influence of the quenched, random bond-disorder on the critical behavior of the model. By analysing the series expansions over a wide range of coupling ratios J2/J1, covering the crossover from weak to strong disorder, we obtain for the susceptibility with two different methods compelling evidence for a singularity of the form χ∼t−7/4|lnt|7/8, as predicted theoretically by Shalaev, Shankar, and Ludwig. For the specific heat our results are less convincing, but still compatible with the theoretically predicted log–log singularity.

Suggested Citation

  • Roder, Alexandra & Adler, Joan & Janke, Wolfhard, 1999. "High-temperature series analysis of the free energy and susceptibility of the 2D random-bond Ising model," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 265(1), pages 28-42.
  • Handle: RePEc:eee:phsmap:v:265:y:1999:i:1:p:28-42
    DOI: 10.1016/S0378-4371(98)00481-6
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437198004816
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:265:y:1999:i:1:p:28-42. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.